MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ULTRAPERC DILATOR KIT; DILATOR, TRACHEAL

SMITHS MEDICAL ASD, INC. PORTEX ULTRAPERC DILATOR KIT; DILATOR, TRACHEAL
Catalog Number 101/563/080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the product was indwelled, the inflation line got detached.No patient injury was reported.No additional information is available for this complaint.
 
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.It was determined that it was a supplied items fault.Dhr review was done, no issues related to the original complaint were found.
 
Additional Manufacturer Narrative
Other text: g3: japan.Device evaluation: one device was returned for analysis in used condition.Sample was received used and decontaminated.Visual inspection showed the line was detached from the pilot balloon.The returned device had lot number 4064204 laser printed on its flange.A device history record showed that there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product., corrected data: updated: d3, d4 udi, g2.H6 patient code only 4582, update evaluation codes: result and conclusion.H10 corrected device analysis, country provided.

Brand Name
PORTEX ULTRAPERC DILATOR KIT
Common Device Name
DILATOR, TRACHEAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
2-12-12, kitanagase-omotemachi
minneapolis, MN 55442
MDR Report Key13552687
Report Number3012307300-2022-03594
Device Sequence Number4372767
Product Code KCG
UDI-Device Identifier55019517103418
UDI-Public55019517103418
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/080
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/24/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer10/18/2022
10/18/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/25/2022
10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown